# SDR YENA20120813576

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 18,144 hours, 10,998 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 956 MCO-BOS, RETURNED TO MCO DUE TO SLAT FAILED UPON RETRACTION.  REMOVED AND REPLACED RIGHT OUTBOARD SLAT HARNESS IAW AMM 27-83-07 AND SLAT POSITION SENSOR IAW AMM 27-83-06.  OPS CHECK NORMAL.
